Prescription Drugs. Doctor's advices on take a drugs - Description, Interactions, Side Effects. Online
Drugs by First Letter:  A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Back to Prescription Drugs 24.com main page News
 
 
  Medical Services  
  Home  
  From A to Z Drug List  
  Drugs by Condition  
   
 
 
  Top 10 Search Drugs by Condition  
   
   
   
   
   
   
   
   
   
   
   
     
 
  Top 100 Popular Drugs  
Abilify
Accutane
Actiq
Actonel
Adderall
Advair
Alimta
Allegra
Alli
Ambien
Amitiza
Aricept
Avandia
Avodart
Boniva
Botox
Byetta
Caduet
Celebrex
Celexa
Chantix
Cialis
Claritin
Coumadin 
Crestor
cyclobenzaprine
Cymbalta
Diovan
Effexor
Emend
Enbrel
ephedrine
Femara
fish oil
Flomax
folic acid
Fosamax
gabapentin
Gardasil
Geodon
Insulin
Juvederm
Keppra
Lamictal
Lasix
Levaquin
Levitra
Lexapro
Lipitor
lisinopril
lithium
Lotrel
Lunesta
Lyrica
Melatonin
metformin
methadone
methotrexate
Mirapex
Mirena
Namenda
naproxen
Nasonex
Neurontin
Nexium
niacin
Norco
Norvasc
omeprazole
Orencia
Ortho Evra
oseltamivir
oxycodone
oxycontin
Paxil
Percocet
phentermine
Plan B
Plavix
prednisone
Prevacid
Prilosec
promethazine
Propecia
Protonix
Provigil
Prozac
Pulmicort 
Restylane
Rogaine
Seroquel
simvastatin
Singulair
Soma
Spiriva
Suboxone
Synvisc
Tamiflu
tamoxifen
Taxol
testosterone
thyroid
Topamax
tramadol
trazodone
Ultram
Valtrex
Viagra
Vicodin
Vioxx
Vytorin
Wellbutrin
Xanax
Xenical
Yasmin
Yaz
Zelnorm
Zetia
Zocor
Zoloft
Zyprexa
Zyrtec
ADVERTISEMENT
     
     
     
 
  Support Services  
About US
Contact US
Helpful Resources
Pharmaceutical Companies
Terms of Use
Privacy Policy
This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
Verify here
 
  Back  
 

All Day Allergy-D

 
  Generic Name: Cetirizine and pseudoephedrine (se TIR i zeen and SOO doe e FED rin)
 
  Brand Names: All Day Allergy-D, Zyrtec-D  
     
   
 

What is All Day Allergy-D (cetirizine and pseudoephedrine)?

Cetirizine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).

The combination of cetirizine and pseudoephedrine is used to treat cold or allergy symptoms such as nasal and sinus congestion, sneezing, itching, watery eyes, or runny nose.

Cetirizine and pseudoephedrine may also be used for other purposes not listed in this medication guide.

What is the most important information I should know about All Day Allergy-D (cetirizine and pseudoephedrine)?

Do not use this medication if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days.

You should not use cetirizine and pseudoephedrine if you are allergic to either drug, or if you have narrow-angle glaucoma, severe high blood pressure (hypertension), severe coronary artery disease, if you are unable to urinate, or if you are allergic to hydralazine (Atarax, Vistaril).

Do not use any other over-the-counter cold medication without first asking your doctor or pharmacist. Pseudoephedrine is contained in many medicines available over the counter. If you take certain products together you may accidentally take too much of this drug. Read the label of any other medicine you are using to see if it contains pseudoephedrine.

Cetirizine can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of cetirizine. Call your doctor if your symptoms do not improve, if they get worse, or if you also have a fever.

What should I discuss with my healthcare provider before taking All Day Allergy-D (cetirizine and pseudoephedrine)?

Do not use cetirizine and pseudoephedrine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious side effects can occur if you take pseudoephedrine before the MAO inhibitor has cleared from your body. You should not use cetirizine and pseudoephedrine if you are allergic to either drug, or if you have:

  • narrow-angle glaucoma;

  • severe high blood pressure (hypertension);

  • severe coronary artery disease;

  • if you are unable to urinate; or

  • if you are allergic to hydralazine (Atarax, Vistaril).

Ask a doctor or pharmacist about using cetirizine and pseudoephedrine if you have:

  • heart disease, coronary artery disease, high blood pressure, or heart rhythm disorder;

  • diabetes;

  • a thyroid disorder;

  • glaucoma;

  • kidney or liver disease;

  • an enlarged prostate; or

  • problems with urination.

FDA pregnancy category C. It is not known whether cetirizine and pseudoephedrine is harmful to an unborn baby. Before taking this medication, tell your doctor if you are pregnant or plan to become pregnant during treatment. Cetirizine and pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.

Older adults may be more likely to have side effects from cetirizine and pseudoephedrine.

How should I take All Day Allergy-D (cetirizine and pseudoephedrine)?

Take this medication exactly as directed on the label, or as prescribed by your doctor. Do not use it in larger amounts or for longer than recommended.

Take one tablet every 12 hours, unless your doctor tells you otherwise. You may take this medication with or without food.

Do not crush, chew, or break an extended-release tablet. Swallow the pill whole. Breaking or opening the pill may cause too much of the medicine to be released at one time. Call your doctor if your symptoms do not improve, if they get worse, or if you also have a fever. Store cetirizine and pseudoephedrine at room temperature away from moisture and heat.

What happens if I miss a dose?

Take the missed dose as soon as you remember. If it is almost time for your next dose, wait until then to take the medicine and skip the missed dose. Do not take extra medicine to make up the missed dose.

What happens if I overdose?

Seek emergency medical attention if you think you have used too much of this medicine.

Overdose symptoms may include feeling restless or nervous, headache, nausea, vomiting, sweating, anxiety, drowsiness, increased thirst, fast or pounding heartbeats, trouble sleeping, or problems with urination.

What should I avoid while taking All Day Allergy-D (cetirizine and pseudoephedrine)?

Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor's advice. Taking a stimulant together with pseudoephedrine can increase your risk of unpleasant side effects.

Do not use any other over-the-counter cold medication without first asking your doctor or pharmacist. Pseudoephedrine is contained in many medicines available over the counter. If you take certain products together you may accidentally take too much of this drug. Read the label of any other medicine you are using to see if it contains pseudoephedrine. Cetirizine can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of cetirizine.

All Day Allergy-D (cetirizine and pseudoephedrine) side effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects:

  • fast, pounding, or uneven heartbeat;

  • weakness, tremors (uncontrolled shaking), or sleep problems (insomnia);

  • severe restless feeling, hyperactivity;

  • extreme feeling of fear or confusion;

  • increased blood pressure (severe headache, blurred vision, trouble concentrating, chest pain, numbness, seizure);

  • problems with vision; or

  • urinating less than usual or not at all.

Less serious side effects may include:

  • dizziness, drowsiness;

  • tired feeling;

  • dry mouth;

  • nausea, stomach pain, constipation;

  • problems with concentration; or

  • ringing in your ears.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What other drugs will affect All Day Allergy-D (cetirizine and pseudoephedrine)?

Tell your doctor if you regularly use other medicines that make you sleepy (such as other cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). They can add to sleepiness caused by cetirizine.

Before taking this medication, tell your doctor if you are also using any of the following drugs:

  • digoxin (digitalis, Lanoxin);

  • blood pressure medication, especially methyldopa (Aldomet), mecamylamine (Inversine), or reserpine; or

  • diet pills, stimulants, or ADHD medications.

This list is not complete and there may be other drugs that can interact with cetirizine and pseudoephedrine. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor.

Where can I get more information?

  • Your pharmacist can provide more information about cetirizine and pseudoephedrine.
  • Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.
  • Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.

Copyright 1996-2006 Cerner Multum, Inc. Version: 4.01. Revision Date: 04/06/2009 12:03:54 PM.;
 
 
 
Drugs by First Letter:  A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
 
Copyright © Prescription-Drug-24.com